# SDR 97FDEA00250

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498107
- Condition: Dented
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0569 008  WHILE WORKING NR 0296, FOUND STRINGER TO BE DAMAGED OUT OF LIMITS BS 565, STR 28 LT.  REMOVED AND REPLACED DAMAGED STRINGER 28 LT, BS 565 IAW FED-EX SRM 53-10-2, 53-10-3.
